# SDR ASAA2017042620538

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 5,581 hours, 1,914 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS11761
- Condition: Failed
- Location: Center Pedestal
- Part time: 5,595 hours, 1,921 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TOGA SELECTED ON TAKEOFF AUTOTHROTTLE DISENGAGED AND WOULD NOT RE-ENGAGE. FAULT REVIEW MANUAL CODE 223-130-00. ACFT GROUNDED.  REMOVED AND REPLACED NR 1 AUTOTHROTTLE SERVO MOTOR IAW AMM 22-31-91. BITE TEST GOOD IAW AMM 22-31-91, AND SERVO MOTOR TEST GOOD IAW AMM 22-31-00.
